Couldn't find what you looking for?

TRY OUR SEARCH!

I'm experiencing the above symptoms however I have been having my period on time and the same amount. I'm on the pill (Yaz) and take it religiously at the same time. Recently (the past week) I have been having lower stomach cramps, diarrhea, lose of appetite, feeling nauseas. Is their a possibility I could be pregnant? My last menstrual cycle was February 27-March 4.

Loading...

the pill tricks your body into thinking its pregnant, so alot of women will experience pregnancies symptoms while on the pill. i was on birth control and i had back pain, nausea, bloated and diarrhea so i got off of it and everything went back to normal. but there is still a chance you could be pregnant, my friend was taking birth control and did it like clock work and still ended up pregnant.
Reply

Loading...

But did she get her period? Because I have been getting mine every month on time for the same amount of time
Reply

Loading...

yea she got here period and was on birth control but then she started getting really sick and took a pregnancy test and it said negative and she threw it away came back a couple hrs later and it said positive so she called the dr went in and sure enough she was pregnant, so birth control doesnt work 100% of the time.
Reply

Loading...